Burning Sensation In Using Lidocaine Ointment

1 Reply Updated



Conversation Starter

Comments Submitted Says:


I had my colon removed, now I have this burning sensation after each bowel movement. After each movement I apply Lidocaine for relief but it burns worse and won't cease until I remove it. When I was using the lower % 2.5, that worked but had to use a lot for relief. I tried the 5% at the diva office and it worked fine but doesn't now. ...why?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Do have any more details on it, such as the ingredients, or the manufacturer? That would give me the information needed to research this for you.

It is possible that you are just sensitive to some ingredient in that dosage, the FDA does warn that skin burning, and irritation can be side effects, along with redness, and scaling skin.

At the office they may have had one made by a different manufacture, your pharmacy might have provided you with some other one's product.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Neomycin ear drops causing burning sensation
Does this medicine go to the back of the throat? I put four drops in my ear and it burned my sinuses and the back of my ... 1 reply
Lidocaine Ointment made by Amneal
I'm looking for topical lidocaine 50gm made by Amneal Pharma with a National Drug Code of 65162-918-53. I have feet ... 2 replies
pain ointment lidocaine ointment 5%
what are the side effects of this medicine? what about red spots on the hand? Is that serious? ## This is used topically... 1 reply
Burning Sensation In The Soles Of My Feet
i have beenadvised to take depsonil. is it right for my diagnosis. will it have any side effects. i am 50 yrs old. ## i ... 4 replies
Burning sensation in chest and under arms
I have been on Xarelto for a couple years. Suddenly I have begun to have burning in the chest and underarms not related ... 3 replies
burning sensation after urination - the cause and solution
I was having pelvic pain, back pain and upper abdominal pain. I was told before that it was an ulcer but for a few days ... 2 replies
Burning sensation in legs and feet
Burning feet and legs since last ten years without any relief from dulan,zeegap, mecobal, arcalion, vitamin d injections...
Burning sensations femur muscle
Been experiencing for quite sometime a burning pain on my right leg ( femur muscle area ) This happens constantly even i...
Burning face sensation from Cipro?
I began a two week regimen of Cipro a month ago. Just as I was ending the regimen (I felt no side effects during the two... 2 replies
burning tongue sensation/Suboxone
Hi I have a question, I take Suboxone for opias withdrawal and I have been on them for almost 3 years in June! I have no... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 April 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA